# SDR AALA201602229018

- Difficulty date: February 19, 2016
- Submitted: February 23, 2016
- Operation: Air carrier
- Aircraft: N940UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27805
- Aircraft time: 69,162 hours, 25,754 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Switch
- Condition: Out Of Adjust
- Location: L1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MX.  L1 DOOR FWD GIRT BAR SWITCH REQUIRES ADJUSTMENT.  ADJUSTED L1 DOOR GIRT BAR SWITCH IAW AMM 25-66-11-822-011.  OPERATIONAL CHECKED GOOD.
